Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (941 KB) | Metadata | Table of Contents | PRIMS summary
Volume 21, Issue 5, 1985, pp. 1059–1066
DOI: 10.2977/prims/1195178796

Self-similar Sets as Tarski's Fixed Points

Susumu Hayashi[1]

(1) Institute of Mathematics, Graduate School of Pure and Applied Sciences, University of Tsukuba, 305-8571, IBARAKI, TSUKUBA, JAPAN

No abstract available for this article.

No keywords available for this article.

Hayashi Susumu: Self-similar Sets as Tarski's Fixed Points. Publ. Res. Inst. Math. Sci. 21 (1985), 1059-1066. doi: 10.2977/prims/1195178796